# SDR YENA2022070500645

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb EMB110*
- Aircraft serial: 422
- Aircraft time: 29,254 hours, 19,577 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FUSELAGE: SEVERAL CORROSION POINTS ON STILL, RIGHT-FLOOR, FWD FUS, AL BTW FR-12 / FR-14
AND Y+1200 AND +1298; ALL WORK ACCOMPLISHED ON TOMEX NRC 00208,   CORROSION ON STILL, RIGHT-FLOOR, FWD FUS, AL BTW FR-12 / FR-14 AND Y+1200 / +1298 WAS REMOVED AND EVALUATED, THEREFORE IT IS OUT LIMITS. STILL WAS REPLACED BY A NEW ONE PER EMB 190 SRM. (CONSIDERED AS A MAJOR REPAIR)
